# SDR SWAA092047

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 73,127 hours, 60,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: BR2013
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS STRIP WORN BETWEEN ROW 12 TO ROW 14.  REMOVED AND REPLACED EEPLS PER MM.
